# SDR UIEA2010112000182

- Difficulty date: November 20, 2010
- Submitted: November 25, 2010
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 49,040 hours, 7,476 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Gouged
- Location: Bs 1520-1580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND INSP, MX FOUND GOUGES/DAMAGE TO THE MAIN DECK - FLOORBOARDS (2 EA) BS1520 - BS1580, LBL68.0 (REF FIG 1).  (DISPOSITION WAS MADE TO PERFORM A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS, INITIATE REPETITIVE DVIS AT EVERY 1000 FH (FLIGHT HOURS) AND PERMANENT REPAIR PRIOR TO, OR AT THE NEXT C-CHECK AFTER PART 1 IAW THE SRM 53-00-50, REPAIR 1.)
